# SDR DL72L971635

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N512DA
- Make and model: Boeing 727232
- Aircraft serial: 21314
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT CTR AISLE AT AFT SVC DOOR POPS C/B.  REMOVED DEBRIS FROM LIGHT ASSY.
